Studies in Applied Mathematics

Cover image for Vol. 132 Issue 4

Edited By: Jianke Yang

Impact Factor: 1.313

ISI Journal Citation Reports © Ranking: 2012: 47/247 (Mathematics Applied)

Online ISSN: 1467-9590

Recently Published Issues

See all

Authors, you can now submit your paper to Studies in Applied Mathematics, using the ScholarOne website:

 Studies in Applied Mathematics

Interested in submitting Studies in Applied Mathematics? Read the journal's Aims and Scopes here

Studies in Applied Mathematics Free Sample Issue 2014

Enjoy the FREE sample issue of Studies in Applied Mathematics:

Free Sample Issue Studies in Applied Mathematics

OnlineOpen

OnlineOpen Papers

OnlineOpen – The Open Access Option for Authors

OnlineOpen is available to authors who wish to make their article open access, free to read, download and share via Wiley Online Library and PubMed Central.

Learn more about your open access option with OnlineOpen

SEARCH

SEARCH BY CITATION